On parabolic external maps

Luna Lomonaco, Carsten Lunde Petersen, Weixiao Shen

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

Resumé

We prove that any C1+BV degree d ≥ 2 circle covering h having all periodic orbits weakly expanding, is conjugate by a C1+BV diffeomorphism to a metrically expanding map. We use this to connect the space of parabolic external maps (coming from the theory of parabolic-like maps) to metrically expanding circle coverings.
OriginalsprogEngelsk
TidsskriftDiscrete and Continuous Dynamical Systems. Series A
Vol/bind37
Udgave nummer10
Sider (fra-til)5085-5104
ISSN1078-0947
DOI
StatusUdgivet - 1 okt. 2017

Emneord

  • holomorphic dynamics

Citer dette

Lomonaco, Luna ; Petersen, Carsten Lunde ; Shen, Weixiao. / On parabolic external maps. I: Discrete and Continuous Dynamical Systems. Series A. 2017 ; Bind 37, Nr. 10. s. 5085-5104.
@article{324f4476b6fa445481bff839c955e2b4,
title = "On parabolic external maps",
abstract = "We prove that any C1+BV degree d ≥ 2 circle covering h having all periodic orbits weakly expanding, is conjugate by a C1+BV diffeomorphism to a metrically expanding map. We use this to connect the space of parabolic external maps (coming from the theory of parabolic-like maps) to metrically expanding circle coverings.",
keywords = "holomorphic dynamics",
author = "Luna Lomonaco and Petersen, {Carsten Lunde} and Weixiao Shen",
year = "2017",
month = "10",
day = "1",
doi = "10.3934/dcds.2017220",
language = "English",
volume = "37",
pages = "5085--5104",
journal = "Discrete and Continuous Dynamical Systems. Series A",
issn = "1078-0947",
number = "10",

}

On parabolic external maps. / Lomonaco, Luna; Petersen, Carsten Lunde; Shen, Weixiao.

I: Discrete and Continuous Dynamical Systems. Series A, Bind 37, Nr. 10, 01.10.2017, s. 5085-5104.

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

TY - JOUR

T1 - On parabolic external maps

AU - Lomonaco, Luna

AU - Petersen, Carsten Lunde

AU - Shen, Weixiao

PY - 2017/10/1

Y1 - 2017/10/1

N2 - We prove that any C1+BV degree d ≥ 2 circle covering h having all periodic orbits weakly expanding, is conjugate by a C1+BV diffeomorphism to a metrically expanding map. We use this to connect the space of parabolic external maps (coming from the theory of parabolic-like maps) to metrically expanding circle coverings.

AB - We prove that any C1+BV degree d ≥ 2 circle covering h having all periodic orbits weakly expanding, is conjugate by a C1+BV diffeomorphism to a metrically expanding map. We use this to connect the space of parabolic external maps (coming from the theory of parabolic-like maps) to metrically expanding circle coverings.

KW - holomorphic dynamics

U2 - 10.3934/dcds.2017220

DO - 10.3934/dcds.2017220

M3 - Journal article

VL - 37

SP - 5085

EP - 5104

JO - Discrete and Continuous Dynamical Systems. Series A

JF - Discrete and Continuous Dynamical Systems. Series A

SN - 1078-0947

IS - 10

ER -